RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1454–1461 (Mi de2823)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The construction of a Ljapunov function for self-regulation systems

B. N. Skachkov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (715 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 17.02.1976

Citation: B. N. Skachkov, “The construction of a Ljapunov function for self-regulation systems”, Differ. Uravn., 12:8 (1976), 1454–1461

Citation in format AMSBIB
\Bibitem{Ska76}
\by B.~N.~Skachkov
\paper The construction of a Ljapunov function for self-regulation systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1454--1461
\mathnet{http://mi.mathnet.ru/de2823}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=457873}
\zmath{https://zbmath.org/?q=an:0355.93025}


Linking options:
  • http://mi.mathnet.ru/eng/de2823
  • http://mi.mathnet.ru/eng/de/v12/i8/p1454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:41
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020